# SDR CA110713003

- Difficulty date: July 12, 2011
- Submitted: September 9, 2011
- Operation: Air carrier
- Make and model: Cndair CL6002B19
- Aircraft time: 12,670 hours
- Engine: Ge CF343B1
- System (JASC): 2910 · Hydraulic System, Main
- Part: Block
- Part number: TA3050052403
- Condition: Worn
- Location: Fairlead
- Part time: 12,653 hours
- Stage of operation: NR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

DOING THE INSP FOR A/D CF-2011-18, WHAT WAS FOUND IS THAT ALL 5 FAIRLEAD BLOCK ON THE NR 2 HYD SYS ALL 5 BLOCKS ARE WORN COMPLETELY, CHAFING ON THE OTHER LINES, IAW IPC 29-11-00, FIG 20, ITEM 370.
